Alert archive / Nevada / Wind Advisories in 2007
Wind Advisory 29, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Sep 13, 2007, 12:05 PM PDT for Inyo County, San Bernardino County, California; Clark County, Esmeralda County, Nye County, Nevada. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2007, 12:05 PM PDT (19:05 UTC)
- Expired
- Sep 13, 2007, 8:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS Las Vegas, NV
Counties Inyo County, CA, San Bernardino County, CA, Clark County, NV, Esmeralda County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 184 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Mercury/Desert R, NV (KDRA), launched 12:00Z, 7.1 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4183 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KVEF 131905 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1205 PM PDT THU SEP 13 2007 ...GUSTY SOUTH WINDS WILL BE BLOWING ACROSS THE MOJAVE DESERT...DEATH VALLEY AND PORTIONS OF THE GREAT BASIN THIS AFTERNOON AND EVENING... .A RELATIVELY STRONG TROUGH OF LOW PRESSURE OFF THE COAST OF CALIFORNIA IS ENHANCING WINDS ACROSS THE MUCH OF THE REGION. SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WITH WIND GUSTS TO 45 MPH CAN BE EXPECTED THIS AFTERNOON AND INTO THE EVENING. IN ADDITION TO THE WIND...LOCAL AREAS OF BLOWING DUST AND SAND MAY PRODUCE REDUCED VISIBILITY. CAZ522>524-NVZ014-017-140300- /O.NEW.KVEF.WI.Y.0029.070913T1905Z-070914T0300Z/ DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-ESMERALDA AND CENTRAL NYE COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- INCLUDING THE CITIES OF...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE...TECOPA...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOJAVE NATIONAL PRESERVE...BEATTY...GOLDFIELD...SILVER PEAK... DYER...PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY 1205 PM PDT THU SEP 13 2007 ...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE MOJAVE DESERT...DEATH VALLEY NATIONAL PARK...CENTRAL AND SOUTHERN NYE COUNTY...AND WESTERN CLARK COUNTY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. SOUTH TO SOUTHWEST WINDS AT 20 TO 30 MPH AND WIND GUSTS TO 45 MPH ARE LIKELY THIS AFTERNOON AND INTO THE EARLY EVENING. THESE WINDS MAY LIFT DUST AND SAND AND TEMPORARILY REDUCE VISIBILITIES. MOTORISTS SHOULD USE EXTRA CAUTION AND BE ALERT TO QUICKLY CHANGING CONDITIONS...PARTICULARLY THOSE ALONG INTERSTATE 15 ACROSS THE MOJAVE DESERT. $$ SC
2 follow-up statements
000 WWUS75 KVEF 132141 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 241 PM PDT THU SEP 13 2007 .A RELATIVELY STRONG TROUGH OF LOW PRESSURE OFF THE COAST OF CALIFORNIA IS ENHANCING WINDS ACROSS THE MUCH OF THE REGION. THE TROUGH IS MOVING VERY SLOWLY TO THE EAST AND WILL MOVE INTO NORTHERN CALIFORNIA DURING THE DAY ON FRIDAY. SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WITH WIND GUSTS TO 45 MPH CAN BE EXPECTED THIS EVENING...THEN REDEVELOP BY MID MORNING ON FRIDAY. IN ADDITION TO THE WIND...LOCAL AREAS OF BLOWING DUST AND SAND MAY PRODUCE REDUCED VISIBILITY. CAZ522>524-NVZ014-017-140545- /O.NEW.KVEF.WI.Y.0030.070914T1700Z-070915T0300Z/ /O.CON.KVEF.WI.Y.0029.000000T0000Z-070914T0300Z/ DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-ESMERALDA AND CENTRAL NYE COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- INCLUDING THE CITIES OF...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE...TECOPA...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOJAVE NATIONAL PRESERVE...BEATTY...GOLDFIELD...SILVER PEAK... DYER...PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY 241 PM PDT THU SEP 13 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM PDT FRIDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. SOUTH TO SOUTHWEST WINDS AT 20 TO 30 MPH AND WIND GUSTS TO 45 MPH WILL PERSIST INTO THE EARLY EVENING. THESE WINDS WILL SUBSIDE OVERNIGHT AND THEN RE-ESTABLISH THEMSELVES BY MID MORNING ON FRIDAY. A FEW LOCATIONS THAT ARE MORE PRONE TO THE HIGHER WINDS...SUCH AS THE INTERSTATE 15 CORRIDOR THROUGH BETWEEN BAKER AND BARSTOW...FORT IRWIN AND THE NEVADA TEST SITE...MAY SEE LOCALIZED GUSTS TO 55 MPH. THESE WINDS MAY LIFT DUST AND SAND AND TEMPORARILY REDUCE VISIBILITIES. MOTORISTS SHOULD USE EXTRA CAUTION AND BE ALERT TO RAPIDLY CHANGING CONDITIONS. $$ AZZ036-CAZ520-525>527-NVZ015-016-020>022-140545- /O.NEW.KVEF.WI.Y.0030.070914T1700Z-070915T0300Z/ LAKE MEAD NATIONAL RECREATION AREA-OWENS VALLEY-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- LINCOLN COUNTY-NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE... MORONGO VALLEY...YUCCA VALLEY...JOSHUA TREE...TWENTYNINE PALMS... NEEDLES...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL... MESQUITE...OVERTON...MOAPA...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...LAUGHLIN...BULLHEAD CITY... HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...CAL-NEV-ARI 241 PM PDT THU SEP 13 2007 /241 PM MST THU SEP 13 2007/ ...WIND ADVISORY IN EFFECT FROM 10 AM PDT /10 AM MST/ TO 8 PM PDT /8 PM MST/ FRIDAY INCLUDING THE LAS VEGAS VALLEY...OWENS VALLEY...MORONGO BASIN...LAKE MEAD RECREATION AREA AND LINCOLN COUNTY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM PDT /10 AM MST/ TO 8 PM PDT /8 PM MST/ FRIDAY. WINDS WILL BEGIN TO INCREASE SHORTLY AFTER SUNRISE AND CONTINUE TO DURING THE MORNING. SOUTH TO SOUTHWEST WINDS AT 20 TO 30 MPH AND WIND GUSTS TO 45 MPH SHOULD BE ANTICIPATED FROM LATE FRIDAY MORNING THROUGH FRIDAY EVENING. THESE WINDS MAY LIFT DUST AND SAND AND TEMPORARILY REDUCE VISIBILITIES. MOTORISTS SHOULD USE EXTRA CAUTION AND BE ALERT TO RAPIDLY CHANGING CONDITIONS. $$
000 WWUS75 KVEF 140304 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 804 PM PDT THU SEP 13 2007 .A RELATIVELY STRONG TROUGH OF LOW PRESSURE OFF THE COAST OF CALIFORNIA IS ENHANCING WINDS ACROSS THE MUCH OF THE REGION. THE TROUGH IS MOVING VERY SLOWLY TO THE EAST AND WILL MOVE INTO NORTHERN CALIFORNIA DURING THE DAY ON FRIDAY. SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WITH WIND GUSTS TO 45 MPH CAN BE EXPECTED FRIDAY. IN ADDITION TO THE WIND...LOCAL AREAS OF BLOWING DUST AND SAND MAY PRODUCE REDUCED VISIBILITY. CAZ522>524-NVZ014-017-141115- /O.EXP.KVEF.WI.Y.0029.000000T0000Z-070914T0300Z/ /O.CON.KVEF.WI.Y.0030.070914T1700Z-070915T0300Z/ DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-ESMERALDA AND CENTRAL NYE COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- INCLUDING THE CITIES OF...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE...TECOPA...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOJAVE NATIONAL PRESERVE...BEATTY...GOLDFIELD...SILVER PEAK... DYER...PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY 804 PM PDT THU SEP 13 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM PDT FRIDAY... ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... THE WIND ADVISORY HAS EXPIRED AT 8 PM PDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM PDT FRIDAY. WINDS HAVE SUBSIDED BUT WILL REDEVELOP BY MID MORNING ON FRIDAY WITH SUSTAINED WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 45 MPH. A FEW LOCATIONS THAT ARE MORE PRONE TO THE HIGHER WINDS...SUCH AS THE INTERSTATE 15 CORRIDOR THROUGH BETWEEN BAKER AND BARSTOW...FORT IRWIN AND THE NEVADA TEST SITE...MAY SEE LOCALIZED GUSTS TO 55 MPH. THESE WINDS MAY LIFT DUST AND SAND AND TEMPORARILY REDUCE VISIBILITIES. MOTORISTS SHOULD USE EXTRA CAUTION AND BE ALERT TO RAPIDLY CHANGING CONDITIONS. $$ AZZ036-CAZ520-525>527-NVZ015-016-020>022-141115- /O.CON.KVEF.WI.Y.0030.070914T1700Z-070915T0300Z/ LAKE MEAD NATIONAL RECREATION AREA-OWENS VALLEY-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- LINCOLN COUNTY-NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE... MORONGO VALLEY...YUCCA VALLEY...JOSHUA TREE...TWENTYNINE PALMS... NEEDLES...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL... MESQUITE...OVERTON...MOAPA...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...LAUGHLIN...BULLHEAD CITY... HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...CAL-NEV-ARI 804 PM PDT THU SEP 13 2007 /804 PM MST THU SEP 13 2007/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM PDT /10 AM MST/ TO 8 PM PDT /8 PM MST/ FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM PDT /10 AM MST/ TO 8 PM PDT /8 PM MST/ FRIDAY. WINDS WILL BEGIN TO INCREASE SHORTLY AFTER SUNRISE AND CONTINUE TO DURING THE MORNING. SOUTH TO SOUTHWEST WINDS AT 20 TO 30 MPH AND WIND GUSTS TO 45 MPH SHOULD BE ANTICIPATED FROM LATE FRIDAY MORNING THROUGH FRIDAY EVENING. THESE WINDS MAY LIFT DUST AND SAND AND TEMPORARILY REDUCE VISIBILITIES. MOTORISTS SHOULD USE EXTRA CAUTION AND BE ALERT TO RAPIDLY CHANGING CONDITIONS. $$ PIERCE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Sep 13, 10:40 AM PDT, 1 hour 25 minutes earlier.
Area forecast discussion, Sep 13, 10:40 AM PDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1040 AM PDT THU SEP 13 2007
.SYNOPSIS...HIGH PRESSURE OVER THE REGION WILL GIVE WAY TO AN
AREA OF LOW PRESSURE APPROACHING THE NORTHERN CALIFORNIA COAST TODAY
AND REMAINING THERE THROUGH THE WEEKEND. THIS WILL PRODUCE
INCREASING SOUTHWEST WINDS AND INTRODUCE A SLIGHT COOLING TREND
ACROSS THE FORECAST AREA THROUGH THE WEEKEND.
&&
.UPDATE...FORECAST LOOKS ON TRACK FOR TODAY. CONFIDENCE GAINING FOR
TOMORROWS FIRE WEATHER WATCH...MAY EXPAND THE COVERAGE INTO PORTIONS
OF CALIFORNIA. ALSO...A WIND ADVISORY MAY BE NEEDED FOR SAN
BERNARDINO COUNTY...CENTRAL NYE...AND LINCOLN COUNTY FOR TOMORROW.
ANTICIPATING A WEAK DOWNSLOPE WIND EVENT THIS AFTERNOON AND EARLY
EVENING ACROSS EASTERN SIERRA AND INTO THE OWENS VALLEY. EXPECT
WINDS TO REMAIN AT SUB ADVISORY LEVELS...GUSTS TO 50 MPH LIKELY
ABOVE 5000 FEET AND GUSTS INTO THE 30S IN THE OWENS VALLEY ITSELF.
THE BEST OPPORTUNITY FOR GUSTY WINDS APPEARS TO BE BETWEEN 3 PM AND
7 PM TODAY. WILL BE INCREASING POPS IN CLARK AND MOHAVE COUNTIES ON
SUNDAY AFTERNOON AS CONFIDENCE IN ANOTHER MOISTURE SURGE IS
INCREASING.
.PREV DISCUSSION...THE INFLUENCE OF THE EASTERN PACIFIC TROUGH
WAS BECOMING MORE APPARENT OVERNIGHT AS A SWATH OF HIGH CLOUDS
ENHANCED ACROSS THE NORTHERN HALF OF FORECAST AREA OVERNIGHT.
ALSO...WINDS SENSORS WERE RECORDING GUSTY CONDITIONS ACROSS THE
SPRING MOUNTAINS AND NEVADA TEST SITE COMPARED TO THOSE OBSERVED 24
HOURS AGO. ALTHOUGH SOME HIGH CLOUDS SHOULD REMAIN ACROSS THE THE
FORECAST AREA TODAY...THE GUSTY SOUTHWEST WINDS WILL BE THE MAIN
WEATHER STORY ALONG WITH A COOLING TREND GOING INTO THE WEEKEND. MOS
GUIDANCE IS NOW SHOWING 3-5 DEGREE DROP FOR MOST SITES FROM FRIDAY
TO SATURDAY. IT DOES NOT APPEAR WINDS WILL BE STRONG ENOUGH TO
SUPPORT WIND ADVISORY CRITERIA (SUSTAINED OVER 30 MPH WITH GUSTS
OVER 40 MPH)...BUT WILL PRODUCE RED FLAG CONDITIONS ESPECIALLY IN
THE MOUNTAINS AND ACROSS THE DESERTS NORTH OF LAS VEGAS.
.LONG TERM...MONDAY WILL SEE THE PASSAGE OF THE TROUGH THAT WILL
BRING THE SLIGHT COOL DOWN DURING THE WEEKEND. MODELS STILL PERSIST
IN DRAWING UP MOISTURE AHEAD OF THE TROUGH. HAVE INCREASED THE POPS
TO 20 PERCENT MONDAY FOR THE EASTERN 1/2 OF THE FORECAST AREA. THE
INSTABILITY LOOKS WEAK FOR THE WEST HALF OF THE FORECAST AREA BUT
SHOULD BE UNSTABLE ENOUGH FOR ISOLATED THUNDERSTORMS MONDAY
AFTERNOON IN THE EAST. THE TEMPERATURE FORECAST FOR NEXT WEEK
REQUIRED SOME CONSIDERATION. ENSEMBLE GUIDANCE CAME IN JUST BEFORE
PUTTING THIS FORECAST TO BED. THE AVERAGE MAXES AND MINS ARE AGAIN
MUCH COOLER THAN THE OPERATIONAL GFS DATA. I DID LOWER TEMPERATURES
TO BETWEEN THE OPERATIONAL...WHICH WAS CLOSE TO INHERITED
FORECAST...AND THE ENSEMBLE AVERAGE. LOOKING TOWARDS THE END OF THE
EXTENDED PERIOD...WEDNESDAY ONWARDS...ANOTHER DEEP TROUGH IS
FORECAST BY ALL MODELS TO DROP DOWN OVER THE WEST COAST. DETAILS
DIFFER BUT THE MAIN IDEA IS THAT THERE WILL DEEP TROUGHING OVER THE
AREA AND A SIGNIFICANT COOL DOWN COMING.
&&
.AVIATION...FOR MCCARRAN...SOUTHWEST WINDS WILL INCREASE TODAY TO
AROUND 15 KNOTS WITH GUSTS TO 25KTS AFTER 19Z. WINDS WILL SUBSIDE
TO LESS THAN 10 KNOTS BY 04Z THIS EVENING. HIGH CLOUDS WILL REMAIN
OVER THE AREA ALL DAY TODAY.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...HIGH CIRRUS CLOUD CEILINGS WILL COVER MOST OF NEVADA
AND NORTHWEST ARIZONA TODAY. WINDS WILL INCREASE TODAY TO AROUND
15-25KTS WITH SOME LOCATIONS NORTH AND WEST OF THE LAS VEGAS VALLEY
SEEING SOUTHWEST WINDS 20-30KTS AFTER 19Z. WINDS WILL DECREASE BY
04Z TO THE 10 TO 15 KNOT RANGE.
&&
.FIRE WEATHER...GUSTY WINDS OVER 35 MPH ARE LIKELY ACROSS INYO
COUNTY CALIFORNIA AND MUCH OF SOUTHERN NEVADA...ESPECIALLY IN THE
MOUNTAINS AND THE DESERT AREAS NORTH OF LAS VEGAS. MINIMUM RELATIVE
HUMIDITY VALUES WERE WELL BELOW 15 PERCENT WEDNESDAY AND WILL REMAIN
LOW TODAY. THE FIRE WEATHER WATCH WAS UPGRADED TO A RED FLAG WARNING
TODAY FOR SOUTHERN NEVADA AND THE INYO COUNTY CALIFORNIA FIRE
WEATHER ZONES WERE ALSO INCLUDED. WIDESPREAD WIND GUSTS APPEAR MORE
FAVORABLE OVER SOUTHERN NEVADA FRIDAY AND A FIRE WEATHER WATCH WAS
ISSUED ACCORDINGLY. HOWEVER...WILL NEED TO REEVALUATE FOR AT LEAST
INYO COUNTY ON THE DAY SHIFT. RELATIVE HUMIDITY VALUES WILL BE
HIGHER UP THE COLORADO RIVER VALLEY AND NORTHWEST ARIZONA AS SOME
MOISTURE IS FORECAST TO BE DRAWN NORTHWARD BY THE TROUGH.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING FROM NOON TODAY TO 7 PM PDT THIS EVENING FOR
NVZ460>465.
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR NVZ460>465.
AZ...NONE.
CA...RED FLAG WARNING FROM NOON TODAY TO 7 PM PDT THIS EVENING FOR
CAZ226-227.
&&
CZYZYK/KENNEDY/ADAIR/JACQUES
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Sep 13, 6:09 AM PDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 609 AM PDT THU SEP 13 2007 CAZ519>522-NVZ014>020-022-140700- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-ESMERALDA AND CENTRAL NYE COUNTY- LINCOLN COUNTY-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 609 AM PDT THU SEP 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SOUTHWEST WINDS WILL INCREASE TODAY AS A LOW PRESSURE SYSTEM APPROACHES THE WEST COAST. DRY CONDITIONS AND GUSTY WINDS OVER 35 MPH WILL OCCUR TODAY ACROSS INYO COUNTY CALIFORNIA AND MOST OF SOUTHERN NEVADA TO PRODUCE CONDITIONS FAVORABLE FOR EXPLOSIVE FIRE GROWTH. A RED FLAG WARNING HAS BEEN ISSUED FROM NOON UNTIL 7 PM PDT FOR THESE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DRY CONDITIONS AND GUSTY SOUTHWEST WINDS WILL CONTINUE FRIDAY... ESPECIALLY ACROSS SOUTHERN NEVADA. A FIRE WEATHER WATCH IS IN EFFECT FOR MOST OF SOUTHERN NEVADA LATE FRIDAY MORNING THROUGH FRIDAY EVENING. SIMILAR CONDITIONS MAY PERSIST SATURDAY AND SUNDAY ACROSS THE SAME AREA ALTHOUGH RELATIVE HUMIDITY VALUES MAY INCREASE SLIGHTLY AS TEMPERATURES LOWER 3 TO 5 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AZZ001>003-036-CAZ523>527-NVZ021-140700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- 609 AM PDT THU SEP 13 2007 /609 AM MST THU SEP 13 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SOUTHWEST WINDS WILL INCREASE ACROSS THE SAN BERNARDINO COUNTY DESERTS AND NORTHWEST ARIZONA TODAY THOUGH IN GENERAL WIND SPEEDS AND/OR RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN OUTSIDE OF CRITICAL FIRE WEATHER THRESHOLDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SOUTHWEST WINDS WILL CONTINUE ACROSS THE SAN BERNARDINO COUNTY DESERTS AND NORTHWEST ARIZONA FRIDAY THROUGH THE WEEKEND THOUGH IN GENERAL WIND SPEEDS AND/OR RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN OUTSIDE CRITICAL FIRE WEATHER THRESHOLDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JGA
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 4:00 AM PDT | Red Flag Warning | VEF | Inyo, Tulare | 15 hr |
| Sep 13, 2:41 PM PDT | Wind Advisory | VEF | Inyo, San Bernardino | 29 hr |
| Sep 13, 3:09 PM PDT | Red Flag Warning | VEF | Inyo, San Bernardino, Tulare | 29 hr |
| Sep 13, 4:00 AM PDT | Fire Weather Watch | VEF | Clark, Esmeralda, Lincoln, Nye | 11 hr |
Nearby
Wind Advisories in Nevada, 2007Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.